# SDR SWIA200211027

- Difficulty date: July 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 1,297 hours, 1,013 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED A FLAPS FAIL MESSAGE.  LANDED WITH FLAPS AT ZERO.  COMPLIED WITH AD 98-20-01/03.  NO DISCREPANCIES NOTED ON FLAP INSPECTION.  RESET FLAP COMPUTER WITH NO FURTHER INSTANCES OF FLAP FAILURE.  FLAP SYSTEM IS OPERATING NORMALLY.
